• question-icon

    Suggest treatment for viral gastroenteritis

default
Posted on Mon, 14 Aug 2017 in Digestion and Bowels
Question: My son ate Mexican food on Friday night, ate peanut & jelly sandwich yesterday, drank water genger ale gatoraid. Ate few ritz crackers. Threw up couple times of Saturday. Started hurting morning, off and on pain all day Saturday.
doctor
Answered by Dr. V. N. S. Parinam 39 minutes later
Brief Answer:
Viral Gastroenteritis

Detailed Answer:
Hi,

You son seem to have contracted viral GE, most likely from jelly. Most viral infections resolve on own with rest, fluid intake and medicines for any symptoms.
Since your son had nausea and vomiting you can take any over the counter anti vomiting medicine availabile with you. If you don't have then you may ask pharmacist at the store to help.
Your son be better on non spicy, liquid to easily digestible semi soild food for next two days.
Once his symptoms resolve and get his energy he can go for normal solid food.
Let me know if you have any questions.
Above answer was peer-reviewed by : Dr. Remy Koshy
doctor
Answered by
Dr.
Dr. V. N. S. Parinam

General & Family Physician

Practicing since :2008

Answered : 1731 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

163 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. V. N. S. Parinam
  • Q - Suggest treatment for hernia and tingling senstion

  • Q - What causes excessive sweating?

  • Q - What causes dark color bleeding after taking unwanted 72?

  • Q - Is pachkarma treatment effective in treatment of DVT?

  • Q - Does nicotine cause chest pain?

  • Q - What causes tremors in hands and dizziness despite having high BP?

  • Q - What causes white coating on tongue?

  • Q - What causes black specks in stool?

  • Q - What does a black spot on palm indicate?

  • Q - What causes difficulty walking after having Bactrim DS?

backtotop2